Steroids causing high blood pressure and fast heart rate, when should I worry?
I had an injection of dexamethasone 3 days ago I dont know how many mg. I started getting fast heartbeats and fatigue and some dizziness. I have taken my blood pressure today and these are the results. 147/106, 140/87, 139/93,130/87, 153/83. My heart rate has ranged from 95-103. The last BP reading I had was the 140/87. I took amlodipine but my pressure has crept up again. I just took proponolol so hoping it will go down, but should i be concerned or is it just the steroids? at what point should i call my doctor??? I also dont have high blood pressure like this, I have proponolol for headaches and the amlodipine was given to me 2 years ago. I am a bit worried im 28
- scott bLv 71 month ago
Since you're talking about the effects of medication, the best thing to do is pick up the phone and call your local CVS or Walgreens, and ask to speak to the pharmacist on duty. It's their job to know what side effects are normal and what aren't. And, if you should see a doctor, they'll tell you that too.
- Diane ALv 71 month ago
That BP isn’t concerning high, and dex will metabolize out in the next day or so. I would not be worried and I would stop monitoring your BP, constant monitoring leads to higher BP just due to number anxiety.